# SDR SWIA200514481

- Difficulty date: January 29, 2005
- Submitted: February 3, 2005
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 4,911 hours, 4,502 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH FLAPS FAILED AT 0 DEGREES WITH ASSOCIATED FLAPS FAIL CAUTION MESSAGE.  REMOVED AND REPLACED ALL FLAP ACTUATORS AND RIGGED FLAPS IAW AMM 27-53-01, 27-53-05.  OPERATIONAL CHECK GOOD.
